A Quasi-Monte-Carlo Approach for an Initial-Value-Problem on Riemannian Manifolds

Research output: Contribution to journalArticle

Abstract

A special class of partial differential equations on Riemannian manifolds is considered. An approximative solution is established by a quasi-Monte-Carlo method and some error bounds are proved by a method due to Hlawka.
Original languageEnglish
Article number201
Pages (from-to)89-95
Number of pages7
JournalSitzungsberichte / Österreichische Akademie der Wissenschaften, Mathematisch-Naturwissenschaftliche Klasse. Abteilung II, Mathematische, physikalische und technische Wissenschaften
Volume201
Issue numberHeft 1-10
Publication statusPublished - 1992

Keywords

  • Partial differential equations, Riemannian manifolds, Monte Carlo method

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A Quasi-Monte-Carlo Approach for an Initial-Value-Problem on Riemannian Manifolds'. Together they form a unique fingerprint.

Cite this